# SDR GTIA2017092502182

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 23,708 hours, 10,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR CABIN CREW REPORTED A DIRTY SOCK ODOR DURING DESCENT.  PERFORMED TSM 05-50-00,  CABIN ODOR INSPECTION PERFORMED, PACK BURN OUT IAW AMM 21-00-00.  NO GUIDANCE OF FUME AS NO DEFECTS NOTED.
